# SDR CALA2011111600746

- Difficulty date: November 16, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 51,547 hours, 11,897 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Flex Line
- Part number: 964311
- Part serial: 4197
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLEX LINE FROM CREW O2 BOTTLE REGULATOR TO HARD LINE IN F WD PIT LEAKING.  REMOVED AND REPLACED FLEX LINE IN REF TO AMM 35-11-00-912-001.  OPS AND LEAK CHECKS GOOD.  BOTTLE FULLY OPENED AND SAFTIED.
